# SDR ASOA2015040212529

- Difficulty date: March 13, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 29,824 hours, 26,919 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER WING RT BOOST PUMP CUTOUT FOR PANEL 610CB HAS MULTIPLE INDICATIONS NOTED ON VERTICAL SURFACE GREATER THAN 50 PERCENT FSH AROUND ENTIRE CIRCUMFERENCE. FAILED NDT INSP.  NOTED PITTING AT RT LOWER WING BOOST PUMP CUTOUT.  BLENDED PITT CORROSION AT RT LOWER WING BOOST PUMP CUTOUT FOR PANEL 610CB IAW SRM 51-21-16.  REMOVED APPROX .007 TO .009 MATERIAL.  PERFORMED VISUAL AND BLENDED RT BOOST PUMP LANDING SMOOTH IAW STS EA 32-2015-092.  TRIMMED RT BOOST PUMP COVER, PN 601R62182-13 IAW STS EA 32-2015-092.  COMPLIED WITH STS EA 32-2015-092.  EA 32-2015-092 REV A HAS BEEN ACCOMPLISHED.
